| Model Number |
60-000-67-09-LP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
08/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a mandible plate broke 10 weeks after implant secondary to a non-union with patient involvement.It was removed and replaced.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.